×

zbMATH — the first resource for mathematics

Two-parameter, arbitrary order, exponential approximations for stiff equations. (English) Zbl 0302.65059

MSC:
65L05 Numerical methods for initial value problems
41A20 Approximation by rational functions
30E10 Approximation in the complex plane
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Theodore A. Bickart and Zdenek Picel, High order stiffly stable composite multistep methods for numerical integration of stiff differential equations, Nordisk Tidskr. Informationsbehandling (BIT) 13 (1973), 272 – 286. · Zbl 0265.65040
[2] J. C. Butcher, Implicit Runge-Kutta processes, Math. Comp. 18 (1964), 50 – 64. · Zbl 0123.11701
[3] F. H. Chipman, \?-stable Runge-Kutta processes, Nordisk Tidskr. Informationsbehandling (BIT) 11 (1971), 384 – 388. · Zbl 0265.65035
[4] Germund G. Dahlquist, A special stability problem for linear multistep methods, Nordisk Tidskr. Informations-Behandling 3 (1963), 27 – 43. · Zbl 0123.11703
[5] Byron L. Ehle, \?-stable methods and Padé approximations to the exponential, SIAM J. Math. Anal. 4 (1973), 671 – 680. · Zbl 0236.65016 · doi:10.1137/0504057 · doi.org
[6] Byron L. Ehle, High order \?-stable methods for the numerical solution of systems of D.E.’s, Nordisk Tidskr. Informationsbehandling (BIT) 8 (1968), 276 – 278. · Zbl 0176.14604
[7] B. L. EHLE, Some Results on Exponential Approximation and Stiff Equations, Univ. of Victoria Res. Rep. #77, Victoria, B. C., Canada, January 1974.
[8] B. L. EHLE, On Padé Approximations to the Exponential Function and A-Stable Methods for the Numerical Solution of Initial Value Problems, Res. Rep. CSRR2010, Dept. of Appl. Anal. and Comput. Sci., University of Waterloo, Canada.
[9] P. M. Hummel and C. L. Seebeck Jr., A generalization of Taylor’s expansion, Amer. Math. Monthly 56 (1949), 243 – 247. · Zbl 0037.17601 · doi:10.2307/2304764 · doi.org
[10] R. K. Jain, Some \?-stable methods for stiff ordinary differential equations, Math. Comp. 26 (1972), 71 – 77. · Zbl 0261.65051
[11] Allan M. Krall, The root locus method: A survey, SIAM Rev. 12 (1970), 64 – 72. · Zbl 0192.50501 · doi:10.1137/1012002 · doi.org
[12] J. Douglas Lawson, Generalized Runge-Kutta processes for stable systems with large Lipschitz constants, SIAM J. Numer. Anal. 4 (1967), 372 – 380. · Zbl 0223.65030 · doi:10.1137/0704033 · doi.org
[13] J. D. LAWSON & B. L. EHLE, Improved Generalized Runge-Kutta, Proc. Canadian Computer Conference, Montreal, June 1972. · Zbl 0308.65046
[14] H. A. Watts and L. F. Shampine, \?-stable block implicit one-step methods, Nordisk Tidskr. Informationsbehandling (BIT) 12 (1972), 252 – 266. · Zbl 0253.65045
[15] Richard S. Varga, On higher order stable implicit methods for solving parabolic partial differential equations, J. Math. and Phys. 40 (1961), 220 – 231. · Zbl 0106.10805
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.